Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

11 years child starts screaming in sleep, body numb and fast heartbeat. Tests shows low RBC count and high ESR. Concerned

Hi there! I have a cousin who s 11 years old and he would have these attacks especially while sleeping. He would start screaming and he keeps on saying that his whole body felt numb while his heartbeats become very rapid. So we had him tested and the results show that he has a low RBC count and also a high ESR . Are the attacks connected to these at all? Thanks!
Asked On : Fri, 18 May 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neurology 's  Response
This could be epilepsy. It depends how many times he has been doing each night. e.g.In frontal lobe epilepsy, you could have multiple episodes in a night while in temporal lobe epilepsy, its usually a single episode, but more prolong lasting for up to 5-8 minutes.

You should get an EEG done at your nearest centre, make sure its a neurology doctor who reports it.

best wishDr R K Jain
Answered: Wed, 12 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor